MAUDE Adverse Event Report: MAKO SURGICAL CORP. CHECKPOINT, 3.5 HEX IMPACTION STERILE; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. CHECKPOINT, 3.5 HEX IMPACTION STERILE; STEREOTAXIC DEVICE, ROBOTICS
Model Number 111653
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Known Impact Or Consequence To Patient (2692)
Date of Event 12/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Pin part of checkpoint broke off inside patient pelvis.Case type: tha.
 
Event or Problem Description
Pin part of checkpoint broke off inside patient pelvis.Case type: tha.
 
Additional Manufacturer Narrative
Reported event: pin part of checkpoint broke off inside patient pelvis.Product evaluation and results: as per the image provided in the communication log , the broken checkpoint can be seen.Product history review: review of the device history records indicate (b)(4) were manufactured and accepted into final stock on 09/03/2019.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 111653, l/n w65973-1 shows no additional complaints related to the failure in this investigation.Conclusions: the failure mode was determined as per the image available in the communication log of the broken checkpoint , as per the communication the remaining part was left in patient body.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.H3 other text : device not returned.

Brand Name
CHECKPOINT, 3.5 HEX IMPACTION STERILE
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9602204
Report Number3005985723-2020-00043
Device Sequence Number19461285
Product Code OLO
UDI-Device Identifier00848486017316
UDI-Public00848486017316
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number111653
Device Catalogue Number111653
Device Lot NumberW65973-1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2019
Supplement Date Received by Manufacturer04/13/2020
Initial Report FDA Received Date01/17/2020
Supplement Report FDA Received Date05/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;